# SDR IPXA1566613

- Difficulty date: April 13, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 19,435 hours, 12,604 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, LIGHT SURFACE CORROSION AROUND FASTENERS, INTERNAL MAIN CARGO DOOR, FW D LOWER CORNER BLENDED DAMAGE AND REPAIRED IAW EA 110402.
